Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 65, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 17, 2015, 4:35 PM EDT for Marion County, Ohio. It took effect at Jul 17, 2015, 8:00 PM EDT. It was in force for 29 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 4:35 PM EDT (20:35 UTC)
- In effect from
- Jul 17, 2015, 8:00 PM EDT
- Expired
- Jul 19, 2015, 12:30 AM EDT
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 12.09 ft at Jul 18, 2015, 4:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
590 WGUS41 KCLE 172035 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 435 PM EDT FRI JUL 17 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-180435- /O.NEW.KCLE.FL.W.0065.150718T0000Z-150719T0430Z/ /LARO1.1.ER.150718T0000Z.150718T1200Z.150718T2230Z.NO/ 435 PM EDT FRI JUL 17 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Scioto River Near Larue * From this evening until late Saturday night * At 4:00 PM Friday the stage was...10.5 feet * Minor flooding is forecast * Flood stage is 11.0 feet * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-180435- /O.NEW.KCLE.FL.W.0066.150717T2042Z-150719T0600Z/ /PRGO1.1.ER.150717T2042Z.150718T0600Z.150719T0000Z.NO/ 435 PM EDT FRI JUL 17 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Scioto River Near Prospect * From this afternoon until late Saturday night * At 4:00 PM Friday the stage was...8.9 feet * Minor flooding is forecast * Flood stage is 9.0 feet * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
5 follow-up statements
646 WGUS81 KCLE 180231 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1031 PM EDT FRI JUL 17 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-181031- /O.EXT.KCLE.FL.W.0065.000000T0000Z-150719T1200Z/ /LARO1.1.ER.150717T2211Z.150718T1200Z.150719T0600Z.NO/ 1031 PM EDT FRI JUL 17 2015 The flood warning continues for The Scioto River Near Larue. * At 10:00 PM Friday the stage was 11.7 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 13.0 feet...River at bankfull in the Village of La Rue. Floodwaters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-181031- /O.EXT.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.150719T0000Z.000000T0000Z.NO/ 1031 PM EDT FRI JUL 17 2015 The flood warning continues for The Scioto River Near Prospect. * At 10:00 PM Friday the stage was 9.2 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 10.5 feet by Saturday evening. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Sefcovic
692 WGUS81 KCLE 180959 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 559 AM EDT SAT JUL 18 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-181759- /O.CON.KCLE.FL.W.0065.000000T0000Z-150719T1200Z/ /LARO1.1.ER.150717T2211Z.150718T1200Z.150719T0600Z.NO/ 559 AM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Larue. * At 5:00 AM Saturday the stage was 12.1 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 13.0 feet...River at bankfull in the Village of La Rue. Floodwaters will spread to east Vine Street. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-181759- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T1438Z.150719T0600Z.000000T0000Z.NO/ 559 AM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Prospect. * At 5:00 AM Saturday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late this morning and rise to near 10.0 feet BY late tonight. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
324 WGUS81 KCLE 181528 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1128 AM EDT SAT JUL 18 2015 ...The flood warning continues for the following river in Ohio... Scioto River Near Larue and Near Prospect. PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-182328- /O.EXT.KCLE.FL.W.0065.000000T0000Z-150719T0651Z/ /LARO1.1.ER.150717T2211Z.150718T1030Z.150719T0051Z.NO/ 1128 AM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Larue. * At 11:00 AM Saturday the stage was 11.8 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by this evening. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-182328- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150719T1800Z.150720T0000Z.000000T0000Z.NO/ 1128 AM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Prospect. * At 11:00 AM Saturday the stage was 8.8 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...The river will rise to just above above the flood stage by Late Sunday afternoon and be near 9.1 feet BY Sunday evening. Additional rises are possible. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ Thompson
722 WGUS81 KCLE 182325 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 725 PM EDT SAT JUL 18 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-190725- /O.EXT.KCLE.FL.W.0065.000000T0000Z-150719T1000Z/ /LARO1.1.ER.150717T2211Z.150718T1030Z.150719T0400Z.NO/ 725 PM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Larue. * At 7:00 PM Saturday the stage was 11.1 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue to fall to below flood stage by late tonight. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-190724- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T2230Z.150719T1200Z.000000T0000Z.NO/ 725 PM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Prospect. * At 7:00 PM Saturday the stage was 9.0 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 9.4 feet by Sunday morning. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
142 WGUS81 KCLE 190235 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1035 PM EDT SAT JUL 18 2015 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-190305- /O.CAN.KCLE.FL.W.0065.000000T0000Z-150719T1000Z/ /LARO1.1.ER.150717T2211Z.150718T1030Z.150719T0020Z.NO/ 1035 PM EDT SAT JUL 18 2015 The flood warning is cancelled for The Scioto River Near Larue. * At 10:00 PM Saturday the stage was 10.8 feet. * Flood stage is 11.0 feet. * Fell below flood stage at 8:20 PM Saturday. * Forecast...the river will fall to 10.1 feet by Monday morning. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-191035- /O.CON.KCLE.FL.W.0066.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.150718T2230Z.150719T0600Z.000000T0000Z.NO/ 1035 PM EDT SAT JUL 18 2015 The flood warning continues for The Scioto River Near Prospect. * At 10:00 PM Saturday the stage was 9.2 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 9.4 feet by late tonight. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 17, 3:56 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 17, 3:56 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
356 PM EDT FRI JUL 17 2015
.SYNOPSIS...
A WARM FRONT WILL CONTINUE TO PUSH ACROSS OHIO THIS AFTERNOON.
WEAK HIGH PRESSURE WILL MAKE A RUN AT SPREADING NORTH OF THE OHIO
RIVER VALLEY THIS WEEKEND. A COLD FRONT WILL ARRIVE ON SATURDAY
EVENING WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. A STRONGER
AREA OF HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A WARM FRONT HAVE PUSHED
SOUTH OF THE AREA. WATCHING A NARROW LINE OF CONVERGENCE ACROSS
NORTH CENTRAL INDIANA FOR ADDITIONAL DEVELOPMENT FOR TONIGHT. A
FEW STORMS HAVE INITIATED ON THIS LINE...AND MAY DRIFT INTO THE
EXTREME SWRN PORTION OF THE FORECAST AREA EARLY THIS AFTERNOON.
ELSEWHERE CONDITIONS ARE STILL FAIRLY STABLE WITH THE CLOUD
COVER...ESPECIALLY IN THE FAR NE. A FEW BREAKS OF SUN ARE
BEGINNING TO APPEAR AS FAR EAST AS CUYAHOGA AND SUMMIT COUNTIES AS
DRIER AIR WORKS OVER THE MIDLEVELS. THIS COULD BE ENOUGH TO GET A
FEW ISOLATED SHOWERS AND THUNDERSTORMS GOING LATE THIS AFTERNOON
INTO THE EARLY EVENING...ESPECIALLY IF THERE IS MORE IN THE WAY OF
CLEARING. HOWEVER...EVEN UPSTREAM CONDITIONS AREN'T OVERLY
UNSTABLE...WITH THE EXCEPTION OF THE AFOREMENTIONED LINE OF
CONVERGENCE ACROSS INDIANA. BACKED OFF THE POPS SOME THROUGH THE
EARLY EVENING...BUT STILL KEPT THEM WITHIN THE CHANCE CATEGORY.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/...
SATURDAY AND SUNDAY WILL BE HOT AND HUMID. TEMPERATURES WILL CLIMB
TO NEAR 90 DEG AND DEW POINTS WILL CREEP INTO THE LOW 70'S. APPARENT
TEMPERATURES WILL BE IN THE UPPER 90'S IN THE EAST AND OVER 100 IN
THE FAR WEST. WILL GO AHEAD AND ISSUE A HEAT ADVISORY WITH THIS
PACKAGE. SCATTERED CONVECTION MAY GET GOING ON SATURDAY WITH HIGH
SURFACE INSTABILITY...BUT THERE WON'T BE MUCH OF A FOCUS FOR THE
CONVECTION WITH THE EXCEPTION OF THE LAKE BREEZE. UPPER LEVEL
SUPPORT ALSO APPEARS MARGINAL AT BEST. EXPECTING A BIT MORE SUN ON
SAT AS WELL. CLOUDS WILL RAMP UP AGAIN SAT NIGHT AHEAD OF A COLD
FRONT. THE BETTER SHOT OF RAIN AND THUNDER WILL OCCUR WITH THIS
FRONT. THE MODELS CONTINUE TO TREND EARLIER AND EARLIER WITH THIS
FRONT.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
UPPER LEVEL FLOW IS FAIRLY CLOSE TO ZONAL THROUGH THE LONG TERM.
HOWEVER THERE ARE STILL SOME RIPPLES OF LOW PRESSURE THAT WILL MOVE
THROUGH THE MIDDLE LEVEL FLOW. THE FIRST WAVE WILL PASS TO OUR NORTH
ON TUESDAY WITH A DISSIPATING COLD FRONT SAGGING INTO THE REGION.
THIS BOUNDARY MAY INITIATE A FEW THUNDERSTORMS ACROSS THE REGION
TUESDAY INTO WEDNESDAY. AT THIS POINT IT APPEARS TO BE ISOLATED TO
LOW END SCATTERED COVERAGE WITH THE THUNDER. HIGH PRESSURE ATTEMPTS
TO BUILD ACROSS THE AREA WEDNESDAY NIGHT BUT IT MAY END UP BEING
SHORT LIVED. ALTHOUGH MODELS ARE STRUGGLING WITH THE TIMING OF THE
NEXT RIPPLE OF LOW PRESSURE THAT MAY IMPACT THE AREA LATE THURSDAY
INTO FRIDAY.
TEMPERATURES LOOK TO BE AROUND SEASONAL AVERAGES THROUGH THE LONG
TERM.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
CLOUD COVER TO THE NORTH OF THE CONVECTION THAT MOVED ACROSS NW
OH INTO CENTRAL OHIO LOOKS FAIRLY STABLE AS OF 1730Z. THE REGION
WILL STILL SEE INCREASED INSTABILITY THROUGH THE AFTERNOON AS A
VERY MOIST AND WARM AIRMASS ADVECTS INTO NORTHERN OHIO. AT THIS
POINT THERE IS MUCH UNCERTAINTY ABOUT THE DEVELOPMENT OF NEW
CONVECTION WITH THE LACK OF A SURFACE TRIGGER OVER THE REGION. THE
BEST SURFACE BOUNDARY IS THE OUTFLOW FROM THE THUNDERSTORMS THIS
MORNING WHICH IS LOCATED FROM CENTRAL INDIANA TO CENTRAL OHIO.
WILL ALSO HAVE TO MONITOR A LAKE BOUNDARY OVER NORTHERN INDIANA/SW
MICHIGAN TO SEE IF IT MAY PRODUCE ENOUGH CONVERGENCE TO INITIATE
THUNDERSTORMS. SO WITH THE LOW CONFIDENCE HAVE GONE NOTHING MORE
THAN VICINITY THUNDERSTORMS IN THE TAFS FOR A FEW HOURS THIS
EVENING.
SOME MVFR/IFR FOG AND CEILINGS MAY DEVELOP TOWARD SUNRISE...ESPECIALLY
FOR INLAND LOCATIONS. IF IT DOES DEVELOP IT SHOULD PERSIST FOR 2
TO 4 HOURS.
OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA SATURDAY EVENING INTO
EARLY MONDAY MORNING.
&&
.MARINE...
OTHER THAN A FEW SHOWERS AND THUNDERSTORMS CAUSING LOCALLY HIGHER
WIND GUSTS AND WAVES IT APPEARS THAT THE WEATHER ON LAKE ERIE WILL
BE RATHER QUIET. SOUTH TO SOUTHWEST WINDS ARE EXPECTED THROUGH THE
WEEKEND BUT SHOULD NOT EXCEED 15 KNOTS. A COLD FRONT WILL EVENTUALLY
CROSS THE LAKE EARLY MONDAY AND THIS WILL SHIFT WINDS TO THE
NORTHWEST. FORTUNATELY SPEEDS SHOULD REMAIN UNDER 15 KNOTS. THE
FRONT WILL MOVE OFF TO THE SOUTH ON TUESDAY ALLOWING WEAK HIGH
PRESSURE TO BUILD OVER THE LAKE.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM NOON TO 8 PM EDT SATURDAY FOR OHZ003-
006>009-017>019-027-028-036.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...MAYERS
NEAR TERM...MAYERS
SHORT TERM...MAYERS
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Jul 17, 3:57 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 357 PM EDT FRI JUL 17 2015 OHZ010>014-020>023-029>033-037-038-047-089-PAZ001>003-182000- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 357 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS THAT ARE DEVELOPING ACROSS NORTH CENTRAL INDIANA MAY CLIP THE SOUTHERN PORTION OF THE AREA THROUGH THE EARLY EVENING AS THEY TRANSLATE EAST. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-182000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 357 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-036-182000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- 357 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS THAT ARE DEVELOPING ACROSS NORTH CENTRAL INDIANA MAY CLIP THE SOUTHERN PORTION OF THE AREA THROUGH THE EARLY EVENING AS THEY TRANSLATE EAST. THERE IS THE POTENTIAL FOR SOME OF THESE STORMS TO BE STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A HEAT ADVISORY HAS BEEN ISSUED STARTING NOON SATURDAY AND ENDING AT 8 PM. THE HEAT INDEX WILL EXCEED 100 DEGREES AS TEMPERATURES RISE INTO THE LOW 90'S AND DEW POINTS INCREASE ABOVE 70 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 11:01 AM EDT | Areal Flood Advisory | CLE | Marion | 3 hr |
| Jul 17, 3:27 PM EDT | Heat Advisory | CLE | Crawford, Erie, Hancock, Huron, Lucas, Marion and 5 more | 24 hr |
| Jul 17, 4:35 PM EDT | River Flood Warning | CLE | Marion | 5 days |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.